# SDR ASAA2015051411872

- Difficulty date: May 14, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 70,893 hours, 40,614 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3453719
- Condition: Cracked
- Location: Bs 710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS IN BBL 0.07 FLOORBEAM WEB LT SIDE AT BS 710.1.  ACFT GROUNDED. REPAIRED BBL 0.07 FLOORBEAM WEB LT SIDE AT BS 710 IAW ASA T/C AD20080421-400-57-6.
